# SDR USAA010054

- Difficulty date: January 22, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bulkhead
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND UPPER CHORD ANGLE CRACKED 2 INCHES, 727 BULKHEAD AT RBL 25.  INSTALLED REPAIR ANGLE PER TR 53-10-03A.  (M)
